Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taking steroids for body building, nipples hurting, discharge. Due to hormonal imbalance?

Hey doc Im a 19 year old a bodybuilder 260 lbs 6% body fat..i do take anabolic stetoids..mostly testosterone ..anywho last cycle i did i did not use a proper post cycle nipples have been hurtin..sensitive and even when.i squeeze the left one..clear discharge is comming out sure this is from the high estrogen??? What can i do to get my hormones balenced out so this can go away??
Asked On : Wed, 29 Aug 2012
Answers:  0 Views:  54 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor